# SDR SWAA002407

- Difficulty date: November 20, 2000
- Submitted: November 27, 2000
- Operation: Air carrier
- Aircraft: 083SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22732
- Aircraft time: 59,934 hours, 64,660 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 900835A
- Part serial: 74038
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SERVICE CHECK, FOUND OVERHEAD EMERGENCY EXIT SIGN INOP AT MID CABIN.  REMOVED AND REPLACED BATTERY PACK PER MM.
